MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816250
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.After a guidezilla was advanced for support, a 2.50 x 16mm synergy xd drug-eluting stent was advanced to treat the lesion.However, during the procedure, the stent dislodged inside the balloon delivery system and was remained inside the guidezilla on the stent delivery system shaft.The physician removed the guidewire, guidezilla and the device with the stent delivery system.The procedure was completed with another of the same device and no harm was done to the patient.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient was being treated for coronary artery disease and underwent percutaneous coronary intervention.During the intervention a guidezilla was used for support.When the physician advanced the 2.50 x 16mm synergy xd drug-eluting stent, it dislodged inside the balloon delivery system and the stent remained inside the guidezilla on the stent delivery system shaft.The physician removed the guidewire, guidezilla and synergy xd stent with stent delivery system.The procedure was completed with another of same device and no patient harm resulted in relation to this event.It was further reported that the target lesion was located in the heart.The stent was stuck inside the guidezilla guide extension catheter.No damage was noted on the guidezilla.The devices were removed all together as one unit and replaced with new equipment to complete the percutaneous coronary intervention (pci) without harm to the patient.
 
Additional Manufacturer Narrative
B5 - describe event or problem and h6.Device code: updated.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the synergy xd stent delivery system was returned for analysis inside a guide catheter loaded onto a guidewire, the following attributes were examined.The stent was not crimped in place between the two marker bands, it was instead found located down below the guidewire port in a damaged crushed state.Device to device interaction test: guidewire was removed without issue.The device could not be removed from the guide catheter without further damage to the device.No other issues were identified during analysis.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient was being treated for coronary artery disease and underwent percutaneous coronary intervention.During the intervention a guidezilla was used for support.When the physician advanced the 2.50 x 16mm synergy xd drug-eluting stent, it dislodged inside the balloon delivery system and the stent remained inside the guidezilla on the stent delivery system shaft.The physician removed the guidewire, guidezilla and synergy xd stent with stent delivery system.The procedure was completed with another of same device and no patient harm resulted in relation to this event.It was further reported that the target lesion was located in the heart.The stent was stuck inside the guidezilla with no damage noted with the device.The devices were removed all together as one unit and replaced with new equipment to complete the percutaneous coronary intervention (pci) without harm to the patient.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16455437
Report Number2124215-2023-09006
Device Sequence Number5844708
Product Code NIQ
UDI-Device Identifier08714729980803
UDI-Public08714729980803
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2024
Device Model NumberH7493941816250
Device Lot Number0030372910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer03/06/2023
03/30/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/15/2023
04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown